# SDR UIEA2019090905471

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,870 hours, 17,404 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS MSG FWD CABIN TEMP EICAS. RESET PACK TEMP CONTROLLER AND OPS TESTED PACKS IAW AMM 21-51-00. NO FURTHER DEFECTS NOTED AT THIS TIME.
